I had some injected into radix and nose bridge area and had blurry vision afterwards. The next day i could not read with my left eye, everything was too blurry. I went to have the restylane removed because i was worried about it blocking the blood vessels to the eyes but it was now 72 hrs later. I had the restylane removed and i can see clearer now and can read with my left eye again! Could it be that it DID get into my blood vessels and caused the vision loss though not complete blindness?
Is It Possible to Experience Vision Loss (but Not Complete Blindness) from Restylane?
Doctor Answers (2)
Visual disturbance after filler injection
On the extremely rare occasion where a filler is inadvertently injected retrograde into an artery near the eye, the visual disturbance is due to a retinal issue, so either total blindness or spots of blindness. Loss of visual acuity would not come from that.
Adverse Outcomes with Restylane
This is a very concerning and unusual outcome of a restylane treatment. I advise you follow up immediately with a healthcare provider for an examination.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.